# SDR AALA201905039005

- Difficulty date: May 1, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 54,552 hours, 22,486 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Condition: Loose
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS DURING CLIMBOUT AND THE SOLID TEN MINUTES OF MODERATE TURBULENCE, A SIZEABLE NUMBER OF PASSENGERS SEATED IN SECTION (7ABC) AND SEAT/SECTION 7DEF REPORTED THAT THE ENTIRE BULKHEAD WALL DIRECTLY IN FRONT OF SEATS 7ABC SHOOK SIGNIFICANTLY, THAT IS SHOOK AND MOVED A LOT MORE THAN THE WALL IN FRONT OF SEATS 7DEF DID. THERE WERE NO F/AS OR PILOTS TO WITNESS THE SHAKING OF THAT BULKHEAD WALL OR TO GIVE MORE SPECIFICS (IE NUMBER OF INCHES OF MOVEMENT),  BUT THE SHEER NUMBER OF PASSENGERS AND THE UNANIMITY IN REPORTING HOW MUCH THE WALL SHOOK LEADS TO BELIEVE THAT IT COULD BE TIGHTENED OR AT LEAST REPORTED. MAINTENANCE TIGHTENED THE UPPER OUTTER ATTACHMENT BRACKET BULKHEAD AT SEATS A, B, C. OPS CHECK GOOD.
